# SDR YENA201902140069

- Difficulty date: February 14, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N976JT
- Make and model: Airbus A321-231
- Aircraft serial: 7529
- Aircraft time: 9,253 hours, 1,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 798384
- Condition: Failed
- Location: 11wl
- Part time: 9,253 hours, 1,787 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 190, SAN-JFK. DURING T/C A320-35-51-00-710-003 EPSU BAT 11WL, 13WL, AND 15WL FAIL; R & R BAT 11WL, 13WL, AND 15WL. OPS TEST GOOD. REF MM 33-51-00.
